# SDR AWXA960600

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2452 - DURING ROUTINE MAINTENACNE CHECK, FOUND LEFT AND RIGHT AFT EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED THE POWER SUPPLY UNIT FOR THE AFT EXTERIOR EMERGENCY LIGHTS, OPS CHECK NORMAL.  (M)
